Showing all 13 results

BC+ Cleanser Nasal Spray 15ml

RM29.90
Introducing BC+ Cleanser Nasal Spray 15ml Cleanser Nasal Spray helps to relieve congestion and symptoms of seasonal allergies, sinus infections

Betadine Cold Defense Adult Nasal Spray 20ml 1’s

RM36.70
Clinically proven to fight against cold viruses, if used at the first sign of colds. It helps shorten the duration

DifflamAB Sore Throat Lozenges Lemon 12’s

RM8.60
This medicine symptomatic relief of mouth and throat infections   Each lozenges contains:   2,4 – Dichlorobenzyl Alcohol 1.2mg  

DifflamAB Sore Throat Lozenges Lemon 6’s

RM5.00
For the symptomatic relief of mouth and throat infections   Product Usage For adult & children > 6 years :

DifflamAB Sore Throat Lozenges Orange 6’s

RM5.00
For the symptomatic relief of mouth and throat infections Product Usage For adult & children > 6 years : Take

Hurix’s 900 Flucold Capsule 6’s

RM7.90
Traditionally used to relieve cold, fever, body heatiness and sore throat. Adult: 2 Capsules Each Time. Children 7-12 Years Old:

KPLASS Cough Relief Patch 3’s

RM18.90
Product Description Kplass Cough Relief Patch 3s | Sore Throat Symptom Relief Kplass cough relief patch combines traditional acupoint application

No More Cough Relief Patch 6’s

RM22.00
No More Cough is new innovation of medical device that combine Transdermal Herbal Delivery Technology (THD) and Acupoints into a

Prolife Dr Pain Hot / Cold Pack – Small

RM17.20
Dr.Pain reusable hot/cold dual usage pack is specially designed for comfortable and convenient application of heat or cold to painful

Proxima Cough Relief Patch 6’s

RM19.90
Product Overview : -Suitable to relief symptoms associated with cough and itchy throat -Formulated with zinc oxide for extra protection

Uphamol Fruity 250mg/5ml Suspension (Paracetamol) 100ml

RM4.50
Direction for Use Below 3 months: 5 to 10mg/kg (on doctor’s advice only). 3 months to 11 months: 1/2 to

Uphamol Orange 250mg/5ml Suspension (Paracetamol) 100ml

RM4.50
Direction for Use
Below 3 months: 5 to 10mg/kg (on doctor's advice only). 3 months to 11 months: 1/2 to 1 teaspoonful, 3 to 4 times daily. 1 to 5 years: 1 to 2 teaspoonfuls. 3 to 4 times daily.
Ingredients
Each 5ml (1 teaspoonful) contains 250mg acetaminohen (paracetamol). It is aspirin free and alcohol free.
Contra Indication
Please do not take if you are allergic to acetaminophen (paracetamol).
Caution
This preparation contains Paracetamol. Do not take any other Paracetamol-containing medicines at the same time. If symptoms persist, please consult doctor.